Cohomological descent of rigid cohomology for etale coverings

Bruno Chiarellotto, Nobuo Tsuzuki

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)63-215
Number of pages153
JournalRendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova
Volume109
Publication statusPublished - 2003 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Mathematical Physics
  • Geometry and Topology

Cite this